# SDR DHL9980643C

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Transducer
- Condition: Broken
- Location: Flight Data Rec
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, TRANSDUCER FOR FDR LINE BROKEN TO RUDDER ACTUATOR.  REMOVED AND REPLACED TRANSDUCER PER DC8 MM 31-22-0, OPS CKD PER DC8 MM 31-22-0.  N/R CARD NR 0864.
